# SDR FDEA201308292071

- Difficulty date: August 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10426
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1480 S24R, FRAME SPLICE GOUGED.  REMOVED & REPLACED FRAME SPLICE IAW 51-40-02.  CATEGORY A  MAJOR  REPAIR
